| Model Number |
200SH18 |
| Medical Device Problem Code |
Insufficient Device Problem Information (3190)
| Health Effect - Clinical Code |
Pulmonary Insufficiency (2022)
| Date of Event |
07/18/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Product analysis: no product was returned.Conclusion: without the return of the product, no definitive conclusion can be made regarding the clinical observation.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
Medtronic received information that 6 years 8 months post implant of this 18mm pulmonary valved conduit in a pediatric patient, it was replaced valve-in-valve with a transcatheter valve due to severe insufficiency.No additional adverse patient effects were reported. .